# SDR CA190422021

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Aircraft time: 71,586 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 60B00263
- Condition: Installed
- Location: Auto Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF HYDRAULIC SYSTEM B FLUID WHILE ENROUTE TO YEG. FLIGHT AND CABIN CREW ACTIONED APPROPRIATE CHECKLISTS, BRIEFED ALL PASSENGERS OF THE ABNORMAL CONDITION AND THAT EMERGENCY VEHICLES WOULD BE ON STANDBY, THEN COMPLETED PREPARATION OF THE AIRCRAFT FOR DESCENT AND LANDING IN ACCORDANCE WITH STANDARD AND NON-NORMAL OPERATING PROCEDURES (SOP). AIR TRAFFIC CONTROL (ATC) WAS ADVISED.  THE AIRCRAFT LANDED NORMALLY, ALBEIT WITH SOME SMOKE GENERATED AS A RESULT OF HYDRAULIC FLUID DRIPPING ONTO THE HOT BRAKES. AIRCRAFT WAS VISUALLY CHECKED (EXTERNAL) BY AIRPORT EMERGENCY SERVICES AND RELEASED FOR TAXI TO THE GATE WHERE PASSENGERS AND CREW DISEMBARKED PER NORMAL PROCEDURES.  MAINTENANCE FOUND A BLANKING PLUG ON THE AUTOBRAKE MODULE BOEING SPEC NUMBER 60B00263-3 TO HAVE A LOOSE FITTING ON THE LOWER PORTION OF THE MODULE, THE FITTING WAS ALSO NOT SAFETY WIRED. O- RING REPLACED, FITTING TORQUED AND SAFETY WITHIN SPEC. SYSTEM B ENGINE DRIVEN HYDRAULIC PUMP REPLACED AND FLUID SERVICED. SYSTEM CHECKED OK.  A RECORDS REVIEW WAS CARRIED OUT WITH NO REPORTED ISSUES OR REPLACEMENTS OF THE AUTOBRAKE MODULE IN THE 5 YEARS FLAIR AIRLINES HAS OPERATED MSN, THIS HAS BEEN DEEMED AN ISOLATED INCIDENT. (TC# 20190422021)
